# SDR 20000502SH020

- Difficulty date: April 4, 2000
- Submitted: May 2, 2000
- Operation: General aviation
- Aircraft: N55NW
- Make and model: Agusta A109A2
- Aircraft serial: 7267
- System (JASC): 6220 · Main Rotor Head
- Part: Scissors
- Part number: 1098110163
- Part serial: ILS028
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OVERHAUL, THE END OF THE LEVER ASSY (ROTATING SCISSORS ASSY) WAS FOUND TO HAVE A CRACK AT THE BUSHING BOSS END APPROXIMATELY 1 INCH LONG.  MATERIAL IS 2 INCHES THICK. (X)
